advertisement
Question
Posted by: Linda | 2010/08/20

Seroquel side effects

I have been taking seroquel for about 2 years for bipolar. it''s the only medication that has helped me and i''ve been on a lot of different ones! the problem is that i often get pains in my heart and palpitations, sometimes dizziness and also i feel like i''m about to have a fit - my body will just suddenly jump or shake, it''s hard to describe. is it safe to carry on taking seroquel? i have read some horror stories about it but am reluctant to change because it''s the only thing that has helped me. i recently started treatment for rheumatoid arthritis, at night i take veltex but the next day i feel so sick and dizzy and out of it. does this interact with the seroquel?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I think you really need to see your prescribin psychiarist again ( such meds should ALWAYS be supervised by a psychiatrist and not only a GP ) and discuss these sensible issues you raise.
I am not familiar with Veltex, but a reaction with seroquel is conceivable - again, something to discuss with your prescriber, as he/she ought to know enough about you and your reaction to this and other meds, to be able to advise best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/20

I think you really need to see your prescribin psychiarist again ( such meds should ALWAYS be supervised by a psychiatrist and not only a GP ) and discuss these sensible issues you raise.
I am not familiar with Veltex, but a reaction with seroquel is conceivable - again, something to discuss with your prescriber, as he/she ought to know enough about you and your reaction to this and other meds, to be able to advise best.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement